A note on homotopy in universal algebra. (English) Zbl 0844.08008

Summary: Necessary and sufficient conditions are given under which an algebra with one \(n\)-ary operation \((n\geq 2)\) is isotopic to an algebra with unit. The main theorem gives a generalization of well-known Albert’s theorem.


08A99 Algebraic structures
Full Text: EuDML


[1] Petrescu A.: On the homotopy of universal algebra. Revue Roum. Math. Pures Et Appl., 22, No 4, 1977. · Zbl 0357.08005
[2] Albert A. A.: Quasigroups. I. Trans. Amer. Math. Soc., 54 (1943), 507-519. · Zbl 0063.00039 · doi:10.2307/1990259
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.